@KSman I really would like some advice as far as restoring my HPTA axis and getting back to normal. I don't want to get into to much detail, because I don't want to post a huge story. Long story short I was put on TRT with HCG for symptoms of Low T. This was even done after my test results were within low normal range of a Total T of 471.
The plan was to go for a year. I stopped TRT treatment at 10 weeks. I was started at a dose of 200 mg of Test Cyp. every 7 days and 500 iu of HCG 2xWeek. After a couple of months started having real bad acne, high blood pressure, anxiety, ED, insomnia, bloating. All basic E2 sides. I told the PA and he dropped the dose to 125 mg every 7 days. Felt much better on that dose, but still had other symptoms. Got my bloods back and Test was HIGH and E2 was at 40 pg. PA Estrogen wasn't high and didn't give an AI. He recommended DIM. Came back 2 weeks later and I noticed that the Test syringe had a dose of .08 ml. I asked the assistant what the mg was (knowing that it was 200 mg) He replied "200 mg." I told him that was wrong and that the PA changed my dosage to 125. This is one of the reason that pushed me to quit. Idiots like him I can't trust with my body. Any way. Long story short, I went off TRT cold turkey basically.
Been taking a test booster called HCGenerate from N2BM. Heard alot of good things about it as far as PCT. What I'm asking is do I need to do more for recovery? I refuse to go back to that horror clinic. My last pin was Feb. 9th. I have felt fine so far except for some muscle aches and joint pain. Lost 10 pounds of water weight. Still having ED issues. This last week I started 25 mg ED of Clomid. Do I need to take more or just stop the Clomid? I have plenty of 50 mg Clomid. Will I come back without the Clomid or should I continue it? What's a good dosage and should I taper? So far I'm having a bit of brain fog and feeling a bit blue. Will I need an AI?
Kind of like a female! LOL! Please help. Thanks.